Alert archive / Oklahoma / Winter Storm Warnings in 2018

Winter Storm Warning 2, NWS Amarillo, TX

December 27, 2018Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas

NWS Amarillo, TX issued this winter storm warning at Dec 27, 2018, 1:16 AM CST for Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas. It was in force for 9 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 27, 2018, 1:16 AM CST (07:16 UTC)
Expired
Dec 27, 2018, 10:35 AM CST
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 147 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 5:00 AM CSTSNOW 5Dalhart, TX
Dec 27, 5:22 AM CSTSNOW 6Stratford, TX
Dec 27, 6:09 AM CSTSNOW 4Dalhart, TX
Dec 27, 6:15 AM CSTSNOW 8Texhoma, TX
Dec 27, 6:50 AM CSTHEAVY SNOW 8Guymon, OKESTIMATED 6 TO 8 INCHES OF SNOW ON GROUND THROUGHOUT TEXAS COUNTY. NUMEROUS ACCIDENTS AND JACKNIFED TRUCKS REPORTED. HIGHWAY 54 CLOSED FROM LIBERAL TO TEXHOMA.
Dec 27, 7:00 AM CSTSNOW 3Texline, TX
Dec 27, 7:00 AM CSTHEAVY SNOW 6Stratford, TX
Dec 27, 7:12 AM CSTSNOW 7Stratford, TX
Dec 27, 8:28 AM CSTSNOW 22 Ese Boise City, OK2.0
Dec 27, 9:00 AM CSTSNOW 45 Wnw Hardesty, OK
Dec 27, 9:03 AM CSTSNOW 52 Ese Boise City, OK
Dec 27, 9:53 AM CSTSNOW 3Texline, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-123 m²/s²
0-3 km storm-relative helicity
-278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

169 
WWUS44 KAMA 270716
WSWAMA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Amarillo TX
116 AM CST Thu Dec 27 2018

OKZ001-002-271800-
/O.UPG.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
/O.NEW.KAMA.WS.W.0002.181227T0716Z-181227T1800Z/
Cimarron-Texas-
Including the cities of Boise City, Keyes, and Guymon
116 AM CST Thu Dec 27 2018

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Heavy snow and blowing snow occurring in some areas and
  will continue to spread into the remainder of the warning area.
  Plan on difficult travel conditions possibly near whiteout,
  including during the morning commute. Tree branches could fall
  as well. Snow accumulations of 4 to 7 inches are expected.

* WHERE...Cimarron and Texas Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 40 to 50 mph will
  cause areas of blowing and drifting snow and near whiteout 
  conditions at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

OKZ003-TXZ003-271800-
/O.EXA.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Beaver-Hansford-
Including the cities of Beaver, Forgan, Spearman, and Gruver
116 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Snow and blowing snow is expected. Plan on slippery road
  conditions, including during the morning commute. In addition,
  areas of poor visibility are expected. Tree branches could fall
  as well. Additional snow accumulations of 1 to 3 inches, with
  localized amounts up to 4 inches, are expected.

* WHERE...In Oklahoma, Beaver County. In Texas, Hansford County.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 40 mph will cause
  areas of blowing and drifting snow and poor visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means periods
of snow and blowing snow will cause primarily travel
difficulties. Be prepared for snow covered roads and limited
visibilities, and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$

TXZ001-002-006-271800-
/O.CON.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Dallam-Sherman-Hartley-
Including the cities of Dalhart, Stratford, Hartley, and Channing
116 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow and blowing snow are occurring. Plan on slippery
  road conditions, including during the morning commute. In
  addition, areas of poor visibility are expected. Tree branches
  could fall as well. Additional snow accumulations of 1 to 4 
  inches are expected with isolated amounts near 5 inches 
  possible.

* WHERE...Dallam, Sherman and Hartley Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will cause
  areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means periods
of snow and blowing snow will cause primarily travel
difficulties. Be prepared for snow covered roads and limited
visibilities, and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$
4 follow-up statements
556 
WWUS44 KAMA 270907
WSWAMA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Amarillo TX
307 AM CST Thu Dec 27 2018

TXZ001-002-271715-
/O.UPG.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
/O.EXA.KAMA.WS.W.0002.000000T0000Z-181227T1800Z/
Dallam-Sherman-
Including the cities of Dalhart and Stratford
307 AM CST Thu Dec 27 2018

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Heavy snow and blowing snow occurring with near whiteout
  conditions being reported. Plan on dangerous travel conditions,
  including during the morning commute. Tree branches could fall
  as well and power outages are possible. Storm total snow
  accumulations of 4 to 8 inches are expected.

* WHERE...Dallam and Sherman Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will cause
  areas of blowing and drifting snow and near whiteout conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

OKZ001-002-271715-
/O.CON.KAMA.WS.W.0002.000000T0000Z-181227T1800Z/
Cimarron-Texas-
Including the cities of Boise City, Keyes, and Guymon
307 AM CST Thu Dec 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Heavy snow and blowing snow occurring with near whiteout
  conditions. Dangerous travel conditions are ongoing. Tree
  branches could fall as well and some power outages are possible.
  Storm total snow accumulations of 4 to 8 inches are expected.

* WHERE...Cimarron and Texas Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will cause
  areas of blowing and drifting snow and near whiteout conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

OKZ003-TXZ003-006-271715-
/O.CON.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Beaver-Hansford-Hartley-
Including the cities of Beaver, Forgan, Spearman, Gruver, 
Hartley, and Channing
307 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow and blowing snow are occurring. Plan on slippery
  road conditions, including during the morning commute. In
  addition, areas of poor visibility are expected. Tree branches
  could fall and power outages are possible. Storm total snow
  accumulations of 1 to 3 inches are expected with isolated
  amounts to 4 inches possible.

* WHERE...In Oklahoma, Beaver County. In Texas, Hansford and 
  Hartley Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means periods
of snow and blowing snow will cause primarily travel
difficulties. Be prepared for snow covered roads and limited
visibilities, and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$
654 
WWUS44 KAMA 271131
WSWAMA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Amarillo TX
531 AM CST Thu Dec 27 2018

OKZ001-002-TXZ001-002-271800-
/O.CON.KAMA.WS.W.0002.000000T0000Z-181227T1800Z/
Cimarron-Texas-Dallam-Sherman-
Including the cities of Boise City, Keyes, Guymon, Dalhart, 
and Stratford
531 AM CST Thu Dec 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Heavy snow and blowing snow occurring. Plan on 
  difficult travel conditions, including during the morning 
  commute. Tree branches could fall as well. Additional snow 
  accumulations of 4 to 7 inches are expected.

* WHERE...In Oklahoma, Cimarron and Texas Counties. In Texas, 
  Dallam and Sherman Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

TXZ007-011-271800-
/O.EXA.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Moore-Oldham-
Including the cities of Dumas and Vega
531 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Snow and blowing snow occurring. Plan on slippery road
  conditions, including during the morning commute. In addition,
  areas of poor visibility are expected. Tree branches could fall
  as well. Snow accumulations of one to two inches are expected.

* WHERE...Moore and Oldham Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means periods
of snow and blowing snow will cause primarily travel
difficulties. Be prepared for snow covered roads and limited
visibilities, and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$

OKZ003-TXZ003-006-271800-
/O.CON.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Beaver-Hansford-Hartley-
Including the cities of Beaver, Forgan, Spearman, Gruver, 
Hartley, and Channing
531 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow and blowing snow occurring. Plan on slippery road 
  conditions, including during the morning commute. In addition, 
  areas of poor visibility are expected. Tree branches could 
  fall as well. Additional snow accumulations of 1 to 3 inches 
  are expected.

* WHERE...In Oklahoma, Beaver County. In Texas, Hansford and 
  Hartley Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means periods
of snow and blowing snow will cause primarily travel
difficulties. Be prepared for snow covered roads and limited
visibilities, and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$

Schneider
400 
WWUS44 KAMA 271602
WSWAMA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Amarillo TX
1002 AM CST Thu Dec 27 2018

TXZ001-002-271715-
/O.CAN.KAMA.WS.W.0002.000000T0000Z-181227T1800Z/
Dallam-Sherman-
Including the cities of Dalhart and Stratford
1002 AM CST Thu Dec 27 2018

...WINTER STORM WARNING IS CANCELLED...

While icy road conditions are still present, accumulating 
snowfall has ended across Dallam and Sherman Counties.

$$

TXZ003-006-007-011-271715-
/O.CAN.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Hansford-Hartley-Moore-Oldham-
Including the cities of Spearman, Gruver, Hartley, Channing, 
Dumas, and Vega
1002 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

While icy road conditions are still present, accumulating snowfall
has ended across Hansford, Hartley, Moore, and Oldham Counties.

$$

OKZ001-002-271800-
/O.CON.KAMA.WS.W.0002.000000T0000Z-181227T1800Z/
Cimarron-Texas-
Including the cities of Boise City, Keyes, and Guymon
1002 AM CST Thu Dec 27 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Blowing snow occurring. Plan on difficult travel 
  conditions. Tree branches could fall as well. Additional snow 
  accumulations of up to one inch are expected.

* WHERE...Cimarron and Texas Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

OKZ003-271800-
/O.CON.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Beaver-
Including the cities of Beaver and Forgan
1002 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Blowing snow occurring. Plan on slippery road 
  conditions. In addition, areas of poor visibility are expected. 
  Tree branches could fall as well. Additional snow accumulations 
  of up to one inch are expected.

* WHERE...Beaver County.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow and blowing snow means periods
of snow and blowing snow will cause primarily travel
difficulties. Be prepared for snow covered roads and limited
visibilities, and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$

Ferguson
383 
WWUS44 KAMA 271635
WSWAMA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Amarillo TX
1035 AM CST Thu Dec 27 2018

OKZ001-002-271745-
/O.CAN.KAMA.WS.W.0002.000000T0000Z-181227T1800Z/
Cimarron-Texas-
Including the cities of Boise City, Keyes, and Guymon
1035 AM CST Thu Dec 27 2018

...WINTER STORM WARNING IS CANCELLED...

While icy road conditions are still present, accumulating snow 
and blowing snow have mostly ended this morning across Cimarron 
and Texas Counties.

$$

OKZ003-271745-
/O.CAN.KAMA.WW.Y.0010.000000T0000Z-181227T1800Z/
Beaver-
Including the cities of Beaver and Forgan
1035 AM CST Thu Dec 27 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

While icy road conditions are still present, accumulating snow 
and blowing snow have mostly ended this morning across Beaver
County.

$$

Ferguson

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this winter storm warning went out at Dec 26, 10:21 PM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Dec 26, 10:21 PM CST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1021 PM CST Wed Dec 26 2018

.AVIATION...06Z TAFS...
Conditions will continue to deteriorate at KDHT and KGUY as a
rain/snow band will set up from southwest to northeast for the
first 6 to 12 hours of the TAF period. Accumulating snow will be
possible at these sites, mainly after 09Z. Expect IFR to VLIFR
conditions to occur during these periods. Winds will be in the 20
to 30kt range out of the northwest for the first 6 to 12 hours,
and blowing snow is anticipated at KDHT and KGUY.  After 12-15Z
conditions should improve and mostly VFR is expected for the
remainder of the TAF period. KAMA will be mostly VFR with possible
MVFR/IFR lowered cigs, but it doesn't look long lived, mainly in
the 08Z-11Z time frame. The rain/snow band is expected to stay
northwest of KAMA, so no precipitation is forecast at this time
for the TAF period.

Weber

&&

.PREV DISCUSSION... /Issued 926 PM CST Wed Dec 26 2018/

UPDATE...
Although deterministic models are coming in a tad warmer
overnight tonight, the threat still remains for possible snow
bands. The low continues deepen and the deformation zone now looks
to cover a little more of the northwest Panhandles, thus the
expansion of the Winter Weather Advisory. New counties that have
been added are Sherman and Hartley. Right now only looks like an
inch or two, for these areas, but depending on how fast the
precipitation changeover occurs could greatly impact these
numbers, as well as the other counties already in the Advisory.
Kept Moore and Hansford Counties out for now, but wouldn't rule
out an inch in the northern Part of Moore County and northwest
Hansford County. But area coverage suggests most of the counties
will only see about a half an inch or less. Winds still look to be
gusting in the 45 mph range across much of the northwest
Panhandles, and blowing snow with reduced visibilities still
remains a concern. There is the potential for 6 to 18 inch snow
drifts in the Advisory area.

Everything is very much contingent on where the banding sets up,
therefore the slightest shift in the banding could warrant added
Advisories, or upgrades to warnings depending on snowfall rates.
Continue to monitor the forecast and check back for updates.

Weber

PREV DISCUSSION... /Issued 259 PM CST Wed Dec 26 2018/

DISCUSSION...
Active Weather Forecast for the Panhandles...

Both severe weather and winter weather is in the cards for the
Panhandles with three periods of concern.

First period of concern is this afternoon and evening with the
ongoing severe weather potential. For more information on this
threat, see the mesoscale update discussion section below.

Second period of concern is the snow potential for the northwestern
Panhandles tonight. As a surface cyclone builds northeast into
Kansas tonight, wrap around region on the northwest side of this
cyclone will become the focus for snowfall. Guidance 925, 850, and
725 mb frontogenesis fields indicate a deep area of deformation will
be present across or just adjacent to our far northwestern CWA from
roughly around 00z to 12z tonight. Currently, banding can be seen in
ongoing snow around the Sangre de Cristo mountains, so banding
potential in guidance seems reasonable. There are three main
forecast problems - where this deformation area will set up, how
much moisture will be available to produce snow, and when will rain
change over to snow.

On the deformation/snow axis topic, guidance is doing its typical
thing and differing on the deformation and thus the heaviest snow
axis. Last few runs of CAM guidance focuses the snow along roughly a
Bueyeros NM - Campo CO line. This is in line with the general trend
amongst spectral guidance - the GFS being an outlier - to bring the
higher axis of snow southeastward into the northwestern reaches of
the Panhandles. Trend seems reasonable as the upper trough to our
west has come in a bit more amplified than older runs suggested it
would.

On the moisture question, as is typically the case in higher
elevations, overall moisture in the mid levels will be a limiting
factor. However, the rather soupy airmass in place today as
evidenced by current observations and lingering fog suggests the
frontogenetic dynamics will overcome the usual moisture issues.

On the subject of rain to snow change over time, with the mid levels
being cool the lower level temperatures will be the determinant for
changeover time. While DHT has made it to the 50s this afternoon, OK
Mesonet and CAO obs suggest areas along and northwest of a Texline -
Elkhart KS line are stuck in the 40s. Thus, think change over will
occur in these areas soon enough that they will be dealing with an
impactful enough snow event - 2 to 5 inches - to warrant an
advisory. While progged soundings suggest some instability in the
mid levels, the unstable layers are not directly co-located with the
snow production layer. Thus, current thinking is that snow
accumulations will not reach warning criteria. Nonetheless, will
need to keep an eye on things this evening and tonight as CAMs do
show high end potential of more than 6 inches of snow.

Finally, with wind gusts above 30 mph possible, introduced some
blowing snow into the forecast, particularly for western Cimarron
and Dallam Counties.

Third period of concern comes courtesy of secondary upper low
rotating down from the Pacific Northwest. Guidance is now in
agreement that this disturbance will impact the region but there are
still differences in exact depiction and amount of moisture
available, which looks to be the main limiting factor for snow
amounts with this event. Snow accumulations should be well under
warning level, so will not be issuing any products in relation to
this period at this time.

With a lot happening in the shorter term periods, went with the
model consensus for day 4 onward.

Ferguson

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                34  42  23  31  20 /  20  20   5  20  50
Beaver OK                  34  39  21  34  15 / 100  40   0  10  30
Boise City OK              28  34  16  26  10 /  90  80  10  40  30
Borger TX                  35  43  25  33  20 /  30  30   5  20  40
Boys Ranch TX              33  43  23  32  20 /  60  40  20  40  50
Canyon TX                  33  43  23  32  20 /  20  20  10  30  50
Clarendon TX               37  45  26  36  22 /  20   5   0   5  40
Dalhart TX                 29  38  19  28  14 /  90  60  20  40  40
Guymon OK                  32  39  19  30  14 /  90  70   0  20  30
Hereford TX                33  44  23  32  19 /  30  20  20  30  60
Lipscomb TX                36  42  23  36  19 / 100  30   0  10  30
Pampa TX                   34  41  22  33  18 /  40  20   0  20  40
Shamrock TX                38  46  26  38  21 /  80   0   0   5  30
Wellington TX              38  48  27  40  23 /  60   0   0   0  20

&&

.AMA Watches/Warnings/Advisories...
TX...Winter Weather Advisory until noon CST Thursday for the
     following zones: Dallam...Hartley...Sherman.

OK...Winter Weather Advisory until noon CST Thursday for the
     following zones: Cimarron...Texas.

&&

89/89/77
Hazardous weather outlook, Dec 26, 9:27 PM CST, 3 hours 49 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
927 PM CST Wed Dec 26 2018

OKZ001>003-TXZ001>020-317-271530-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
927 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Snow accumulations expected across the western Oklahoma Panhandle
and the northwestern Texas Panhandle tonight, where a Winter
Weather Advisory is in effect. Additionally, wind gusts as high
as 45 mph may cause patchy blowing snow and reduced visibilities
in these areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Snow accumulations will be possible Thursday night through
Saturday across the Panhandles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible tonight.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:14 PM CSTWinter Weather AdvisoryAMACimarron42 hr

Nearby

Winter Storm Warnings in Oklahoma, 2018Winter Storm Warnings in Texas, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.